Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 82, Number 282

All articles in this issue are freely accessible.

Local pointwise a posteriori gradient error bounds for the Stokes equations
Alan Demlow and Stig Larsson.
Math. Comp. 82 (2013), 625-649
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Conditions for superconvergence of HDG methods for Stokes flow
Bernardo Cockburn and Ke Shi.
Math. Comp. 82 (2013), 651-671
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A weighted least squares finite element method for elliptic problems with degenerate and singular coefficients
S. Bidwell, M. E. Hassell and C. R. Westphal.
Math. Comp. 82 (2013), 673-688
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Error estimates for Galerkin approximations of the “classical” Boussinesq system
D. C. Antonopoulos and V. A. Dougalis.
Math. Comp. 82 (2013), 689-717
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Operator splitting for two-dimensional incompressible fluid equations
Helge Holden, Kenneth H. Karlsen and Trygve Karper.
Math. Comp. 82 (2013), 719-748
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A domain decomposition method for semilinear hyperbolic systems with two-scale relaxations
Shi Jin, Jian-guo Liu and Li Wang.
Math. Comp. 82 (2013), 749-779
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A discrete KPP-theory for Fisher’s equation
Bengt Hakberg.
Math. Comp. 82 (2013), 781-802
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An improved interpolation scheme for finite volume simulations on unstructured meshes
Samuel K. M. Chenoweth, Julio Soria and Andrew Ooi.
Math. Comp. 82 (2013), 803-830
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Late-time/stiff-relaxation asymptotic-preserving approximations of hyperbolic equations
Christophe Berthon, Philippe G. LeFloch and Rodolphe Turpault.
Math. Comp. 82 (2013), 831-860
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Convergence of the Hamiltonian particle-mesh method for barotropic fluid flow
Vladimir Molchanov and Marcel Oliver.
Math. Comp. 82 (2013), 861-891
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Convergence of collocation schemes for boundary value problems in nonlinear index 1 DAEs with a singular point
Alexander Dick, Othmar Koch, Roswitha März and Ewa Weinmüller.
Math. Comp. 82 (2013), 893-918
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Error estimates for Gaussian beam superpositions
Hailiang Liu, Olof Runborg and Nicolay M. Tanushev.
Math. Comp. 82 (2013), 919-952
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The FD-method for solving Sturm-Liouville problems with special singular differential operator
V. L. Makarov, D. V. Dragunov and Ya. V. Klimenko.
Math. Comp. 82 (2013), 953-973
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the construction of sparse tensor product spaces
Michael Griebel and Helmut Harbrecht.
Math. Comp. 82 (2013), 975-994
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
$\ell _0$ Minimization for wavelet frame based image restoration
Yong Zhang, Bin Dong and Zhaosong Lu.
Math. Comp. 82 (2013), 995-1015
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On exponential convergence of Gegenbauer interpolation and spectral differentiation
Ziqing Xie, Li-Lian Wang and Xiaodan Zhao.
Math. Comp. 82 (2013), 1017-1036
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Error bounds of Gaussian quadrature formulae for one class of Bernstein-Szegő weights
Miodrag M. Spalević.
Math. Comp. 82 (2013), 1037-1056
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Generators of rational spectral transformations for nontrivial $\mathcal {C}$-functions
Kenier Castillo and Francisco Marcellán.
Math. Comp. 82 (2013), 1057-1068
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Zeros of classical orthogonal polynomials of a discrete variable
Iván Area, Dimitar K. Dimitrov, Eduardo Godoy and Vanessa G. Paschoa.
Math. Comp. 82 (2013), 1069-1095
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Complete monotonicity and related properties of some special functions
Stamatis Koumandos and Martin Lamprecht.
Math. Comp. 82 (2013), 1097-1120
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Prouhet-Tarry-Escott problem for Gaussian integers
Timothy Caley.
Math. Comp. 82 (2013), 1121-1137
Abstract, references and article information
Full-text PDF Free Access
ECM using Edwards curves
Daniel J. Bernstein, Peter Birkner, Tanja Lange and Christiane Peters.
Math. Comp. 82 (2013), 1139-1179
Abstract, references and article information
Full-text PDF Free Access
Computing discrete logarithms in an interval
Steven D. Galbraith, John M. Pollard and Raminder S. Ruprai.
Math. Comp. 82 (2013), 1181-1195
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some comments on Garsia numbers
Kevin G. Hare and Maysum Panju.
Math. Comp. 82 (2013), 1197-1221
Abstract, references and article information
Full-text PDF Free Access
Continued fractions in $2$-stage Euclidean quadratic fields
Xavier Guitart and Marc Masdeu.
Math. Comp. 82 (2013), 1223-1233
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Numerical approximation of The Masser-Gramain constant to four decimal digits: $\delta = 1.819...$
Guillaume Melquiond, W. Georg Nowak and Paul Zimmermann.
Math. Comp. 82 (2013), 1235-1246
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions